Ask a doctor

Kenalog and Perlane into Skin Pit

I had my pit/depression from a kenalog injection, filled with perlane. The kenalog injection took place about 6 weeks ago. I had the filler done at 5 weeks from the kenalog injection. I'm starting to worry that the kenalog pit will still grow. Is the pitting phase from kenalog over and done with now? Do you think by the time the filler wears off my skin will be back to normal?

Doctor Answers (2)

Perlane for diveting from Kenalog

+2

Kenalog is lipolytic; the fat breakdown from the product occurs after initial administration. By filling with a hyaluronic acid, you have temporarily filled the divet. There is a potential that the body will restore growth, but it should not be worsening. Best of luck!

Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Kenalog and Perlane into pitted area of skin

+2

A divet can be created by an injection of Kenalog into any part of the body. Over time your body will fill it back in but it can take even several months to fully resolve. Once the divet is there it doesn't get worse. By the time the fillers wear off, which could be over a year since it's just a tiny amount into a tiny divet, you should be just fine.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.